zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic expansions of some matrix argument hypergeometric functions, with applications to macromolecules. (English) Zbl 0801.62054
Summary: We have studied the asymptotics of two special two-matrix hypergeometric functions. The validity of the asymptotic expressions for these functions is seen in several selected numerical comparisons between the exact and asymptotic results. These hypergeometric functions find applications in configuration statistics of macromolecules as well as multivariate statistics.
62H25Factor analysis and principal components; correspondence analysis
33C90Applications of hypergeometric functions
62P99Applications of statistics
62E20Asymptotic distribution theory in statistics
62H10Multivariate distributions of statistics
[1]Bingham, C. (1974). An identity involving partitional generalized binomial coefficients,J. Multivariate Anal.,4, 210-223. · Zbl 0284.05007 · doi:10.1016/0047-259X(74)90014-1
[2]Coriell, S. R. and Jackson, J. L. (1967). Probability distribution of the radius of gyration of a flexible polymer,J. Math. Phys.,8, 1276-1284. · doi:10.1063/1.1705344
[3]deGennes, P. G. (1979).Scaling Concepts in Polymer Physics, Cornell University Press, Ithaca, New York.
[4]Doi, M. and Edwards, S. F. (1986).The Theory of Polymer Dynamics, Clarendon Press, Oxford.
[5]Eichinger, B. E. (1972). Elasticity theory. I: distribution functions for perfect phantom networks,Macromolecules,5, 496-505. · doi:10.1021/ma60028a028
[6]Eichinger, B. E. (1977).An approach to distribution functions for Gaussian molecules, Macromolecules,10, 671-675. · doi:10.1021/ma60057a035
[7]Eichinger, B. E. (1980). Configuration statistics of Gaussian molecules,Macromolecules,13, 1-11. · doi:10.1021/ma60073a001
[8]Eichinger, B. E. (1983). The theory of high elasticity,Annual Reviews of Physical Chemistry,34, 359-387. · doi:10.1146/annurev.pc.34.100183.002043
[9]Eichinger, B. E. (1985). Shape distributions for Gaussian molecules,Macromolecules,18, 211-216. · doi:10.1021/ma00144a018
[10]Eichinger, B. E., Shy, L. Y. and Wei, G. (1989). Distribution functions in elasticity,Die Makromolecular chemie, Macromolecular Symposia,30, 237-249. · doi:10.1002/masy.19890300120
[11]Fixman, M. (1962). Radius of gyration of polymer chains,Journal of Chemical Physics,36, 306-310. · doi:10.1063/1.1732501
[12]Flory, P. J. (1953).Principles of Polymer Chemistry, Cornell University Press, Ithaca, New York.
[13]Flory, P. J. (1969).Statistical Mechanics of Chain Molecules, Wiley, New York.
[14]Fujita, H. and Norisuye, T. (1970). Some topics concerning the radius of gyration of linear polymer molecules in solution,Journal of Chemical Physics,52, 1115-1120. · doi:10.1063/1.1673106
[15]Hsu, L. C. (1948). A theorem on the asymptotic behavior of a multiple integral,Duke Math. J.,15, 623-632. · Zbl 0040.18002 · doi:10.1215/S0012-7094-48-01554-3
[16]James, A. T. (1964). Distributions of matrix variables and latent roots derived from normal samples,Ann. Math. Statist.,35, 475-501. · Zbl 0121.36605 · doi:10.1214/aoms/1177703550
[17]James, A. T. (1969). Test of equality of the latent roots of the covariance matrix,Multivariate Analysis (ed. P. R. Krishnaiah), 205-218. Academic Press, New York.
[18]Martin, J. E. and Eichinger, B. E. (1978). Distribution functions for Gaussian molecules. I: stars and random regular nets,Journal of Chemical Physics,69, 4588-4594. · doi:10.1063/1.436409
[19]Muirhead, R. J. (1978). Latent roots and matrix variates: a review of some asymptotic results,Ann. Statist.,6, 5-33. · Zbl 0375.62050 · doi:10.1214/aos/1176344063
[20]Muirhead, R. J. (1982).Aspects of Multivariate Statistical Theory, Wiley, New York.
[21]Shy, L. Y. and Eichinger, B. E. (1986). Shape distributions for Gaussian molecules: circular and linear chains in two dimensions,Macromolecules,19, 838-843. · doi:10.1021/ma00157a060
[22]Stockmayer, W. H. (1974). Statistics of macromolecular shape,XXIVth International Congress of Pure and Applied Chemistry, 91-98, Butterworths, London.
[23]?olc, K. (1971). Shape of a random-flight chain,Journal of Chemical Physics,55, 335-344. · doi:10.1063/1.1675527
[24]?olc, K. (1972). Statistical mechanics of random-flight chains. III: exact square radii distributions for rings,Macromolecules,5, 705-708. · doi:10.1021/ma60030a009
[25]?olc, K. and Gobush, W. (1974). Statistical mechanics of random-flight chain. VI: distribution of principal components of the radius of gyration for two-dimensional rings,Macromolecules,7, 814-823. · doi:10.1021/ma60042a024
[26]?olc, K. and Stockmayer, W. H. (1971).Shape of a random-flight chain, Journal of Chemical Physics,54, 2756-2757. · doi:10.1063/1.1675241
[27]Yamakawa, H. (1971).Modern Theory of Polymer Solution, Harper and Row, New York.
[28]Wei, G. (1989). Distribution function of the radius of gyration for Gaussian molecules,Journal of Chemical Physics,90, 5873-5877. · doi:10.1063/1.456394
[29]Wei, G. (1990a). Shape distributions for randomly coiled molecules, Ph.D. dissertation, University of Washington, Seattle.
[30]Wei, G. (1990b). A multidimensional integral,SIAM Rev.,32, p. 479. · doi:10.1137/1032087
[31]Wei, G. and Eichinger, B. E. (1989). Shape distributions for Gaussian molecules: circular and linear chains as spheres and ellipsoids of revolution,Macromolecules,22, 3429-3435. · doi:10.1021/ma00198a039
[32]Wei, G. and Eichinger, B. E. (1990a). Evaluations of distribution functions for flexible macromolecules by the saddle-point method,J. Math. Phys.,31, 1274-1279. · Zbl 0702.60022 · doi:10.1063/1.528763
[33]Wei, G. and Eichinger, B. E. (1990b). Shape distributions for Gaussian molecules: circular and linear chains as asymmetric ellipsoids,Macromolecules,23, 4845-4854. · doi:10.1021/ma00224a013
[34]Wei, G. and Eichinger, B. E. (1990c). On shape asymmetry of Gaussian molecules,Journal of Chemical Physics,93, 1430-1435. · doi:10.1063/1.459152
[35]Wei, G. and Eichinger, B. E. (1991). Distributions and characterizations of size and shape for randomly coiled molecules,Journal of Computational Polymer Science,1, 41-50.
[36]Zimm, B. H. (1988). Size fluctuations can explain anomalous mobility in field-inverse electrophoresis of DNA,Phys. Rev. Lett.,61, 2965-2968. · doi:10.1103/PhysRevLett.61.2965